# SDR A6WA20121101582

- Difficulty date: October 27, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,702 hours, 20,887 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLD WORK OF FASTENER HOLES IN MLG TRUNNION FLANGES FOUND 2 EA OVERSIZED HOLES.  REWORKED OVERSIZED FASTENER HOLES IN LEFT & RIGHT MLG TRUNNION FLANGES IAW REO 601R-57-21-1779.
